# SDR CALA9800013

- Difficulty date: January 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N936AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49363
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Cables
- Condition: Out Of Adjust
- Location: Tail Cone
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PULL FROM THE TAIL CONE INTERIOR RELEASE HANDLE WAS EXCESSIVE AT 40 POUNDS.  THE LATCH CABLES WERE RIGGED IAW MM 53-53-00.
